RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 72, Issue 2(434)  


Cohomological rigidity of manifolds defined by 3-dimensional polytopes
V. M. Buchstaber, N. Yu. Erokhovets, M. Masuda, T. E. Panov, S. Park
3
The theory of filtrations of subalgebras, standardness, and independence
A. M. Vershik
67
Right-angled polyhedra and hyperbolic 3-manifolds
A. Yu. Vesnin
147

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the distribution of the zeros of the Hermite–Padé polynomials for a quadruple of functions
S. P. Suetin
191
The groups $G_n^2$ and Coxeter groups
V. O. Manturov
193
Surfaces containing two circles through each point and decomposition of quaternionic matrices
A. A. Pakharev, M. B. Skopenkov
195
Almost graded current algebras on the symmetric square of a curve
O. K. Sheinman
197

2017 Moscow Mathematical Society prizes
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019